# SDR UALA2012071803885

- Difficulty date: July 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,004 hours, 10,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBD CORE COWL AFT RUBSTRIP FASTENER PULLED THROUGH AT 10 O'CLOCK POSITION.  REPLACED FASTENER REF:GPM 1-0-8-61.
